[ Intégrale double d’Henstock d’une fonction floue dont l’une des variables est floue ]
Volume 34, Issue 3, November 2021, Pages 513–520
Kumwimba Seya Didier1, Zerbo Sieka2, Banza Mwape Josline3, and Ikuwe Ndjeka Graciel4
1 Department of Mathematics and Computer Science, Faculty of Science, University of Lubumbashi, C.R.F.D.M.I., Lubumbashi - B.P 1825, RD Congo
2 Université de Lubumbashi, Faculté des Sciences, Département de Mathématiques et informatique, Lubumbashi, BP 1825, RD Congo
3 Université de Lubumbashi, Faculté des Sciences, Département de Mathématiques et informatique, Lubumbashi, BP 1825, RD Congo
4 Université de Lubumbashi, Faculté des Sciences, Département de Mathématiques et informatique, Lubumbashi, BP 1825, RD Congo
Original language: French
Copyright © 2021 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this article, Simpson's rule for the double integral of a fuzzy-valued function, one of whose variables is classical, is proposed using the Hausdorff distance. Also, fine partitions are introduced. The integration domain is a quasi-fuzzy rectangle.
Author Keywords: fuzzy-valued function, Hausdorff distance, quasi-fuzzy rectangle, Henstock integral.
Volume 34, Issue 3, November 2021, Pages 513–520
Kumwimba Seya Didier1, Zerbo Sieka2, Banza Mwape Josline3, and Ikuwe Ndjeka Graciel4
1 Department of Mathematics and Computer Science, Faculty of Science, University of Lubumbashi, C.R.F.D.M.I., Lubumbashi - B.P 1825, RD Congo
2 Université de Lubumbashi, Faculté des Sciences, Département de Mathématiques et informatique, Lubumbashi, BP 1825, RD Congo
3 Université de Lubumbashi, Faculté des Sciences, Département de Mathématiques et informatique, Lubumbashi, BP 1825, RD Congo
4 Université de Lubumbashi, Faculté des Sciences, Département de Mathématiques et informatique, Lubumbashi, BP 1825, RD Congo
Original language: French
Copyright © 2021 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
In this article, Simpson's rule for the double integral of a fuzzy-valued function, one of whose variables is classical, is proposed using the Hausdorff distance. Also, fine partitions are introduced. The integration domain is a quasi-fuzzy rectangle.
Author Keywords: fuzzy-valued function, Hausdorff distance, quasi-fuzzy rectangle, Henstock integral.
Abstract: (french)
Dans cet article, la règle de Simpson pour l’intégrale double d’une fonction à valeur floue dont l”une des variables est floue et l’autre classique, est proposée en utilisant la distance de Hausdorff. Le domaine d’intégration est un rectangle quasi-flou.
Author Keywords: fonction floue, distance de Hausdorff, rectangle quasi-floue, intégrale de Henstock.
How to Cite this Article
Kumwimba Seya Didier, Zerbo Sieka, Banza Mwape Josline, and Ikuwe Ndjeka Graciel, “Henstock Double integral of a fuzzy function where one of the variables is fuzzy,” International Journal of Innovation and Applied Studies, vol. 34, no. 3, pp. 513–520, November 2021.